Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Numbness in foot after taking Lovofloxacin. MRI normal. Prescribed Omnacortil. What is wrong?

Dear Doctor, I have a side effect of taking Lovofloxacin 500MG course. I have developed numbness on my right foot top & my big toe is not working in dorsiflex movement. I was fit & fine earlier & never had such problem. I have dome the MRI for my lower back but the doctor did not find anything of compression of nerve, tumor or cysts etc. Also there is nothing affecting my nerves from bone, muscle or ligament . I dont have diabetics. Everything seems to be in tact but it is been 15 days since I have this problem. I have been asked to take omnacortil 20 MG for 15 days & nerubion for a month to imrpove the situation. I dont know what could be wrong with me & what medication would get me back to normal.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you are having are likely to be due to a nerve related problem. You are getting the right treatment. You can add some methylcobalamin supplements for an earlier relief. Be sure to take plenty of electrolyte rich fluids along with.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Sat, 2 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor